Double Lusin Condition for the Ito-Henstock Integrable Operator-Valued Stochastic Process
Keywords:Ito-Henstock integral, Q-Wiener process, double Lusin condition
In this paper, using double Lusin condition, we give an equivalent denition of the Ito-Henstock integral of an operator-valued stochastic process with respect to a Hilbert space-valued Wiener process.
How to Cite
Labendia, M. A., & Arcede, J. (2018). Double Lusin Condition for the Ito-Henstock Integrable Operator-Valued Stochastic Process. European Journal of Pure and Applied Mathematics, 11(4), 1003–1013. https://doi.org/10.29020/nybg.ejpam.v11i4.3310
Upon acceptance of an article by the journal, the author(s) accept(s) the transfer of copyright of the article to European Journal of Pure and Applied Mathematics.
European Journal of Pure and Applied Mathematics will be Copyright Holder.